| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Yurij L. Katchanov, Natalia A. Shmatko
      The complexity in sociological theory: an axiomatic description
      Applied Mathematical Sciences, Vol. 7, 2013, no. 73, 3591-3599
      http://dx.doi.org/10.12988/ams.2013.35256

Copyright © 2013 Yurij L. Katchanov and Natalia A. Shmatko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access